Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Taking prednisolone and got a horrid cold


09-28-2017, 04:37 PM   #1
TK83
 
Join Date: Nov 2016
Location: London, United Kingdom
Taking prednisolone and got a horrid cold

Hi, sorry to keep asking questions. I'm on a tapering course of pred (down to 15mg) and caught a cold last week. It was quite mild and seemed to go over the weekend. But Monday it came back and has been getting worse since. I'm sneezing all the time, got quite a lot of mucus, bad headache, cough and sore throat. I also feel very weak, hot and sweaty. I'm taking cold and flu cap let's, vit c and honey and lemon.

The thing is it's not showing any signs of shifting, it's getting worse. I'm not sure whether to contact my GP. I know we're meant to if we have a sore throat as it can be a sign of low white count. I really don't want this to turn into a chest infection etc

Any advice much appreciated
09-28-2017, 04:43 PM   #2
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I would call your gp. Hooe you feel better soon.
09-29-2017, 01:20 PM   #3
Lizzie
Senior Member
 
Join Date: Jun 2011
Location: East Midlands

My Support Groups:
That's the trouble with being on steroids, they lower your immune system. Colds do last for over a week, I personally wouldn't contact my doctor unless it dragged on (but I can only speak for myself, nobody else, and I haven't any medical knowledge). I hate those colds that seem mild for a couple of days, seem to go away and then come back with a vengeance just as you're congratulating yourself on fighting it off!
Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Taking prednisolone and got a horrid cold
Thread Tools


All times are GMT -5. The time now is 05:31 PM.
Copyright 2006-2017 Crohnsforum.com